# SDR RRXA98568

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 57547007
- Condition: Misdrilled
- Location: Ws 257
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND SPLICE WITH DRILL DAMAGE ON LT WING L/E AT STA XW 257.  REMOVED DAMAGED SPLICE, FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05507 AND AREA TREATED IAW DC-8 SRM 51-1-8.
